# SDR SWAA2016101808906

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 47,674 hours, 27,500 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61362
- Condition: Overheated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNED RUBBER SMELL IN GALLEY AREA.  SEEMED TO CORRELATE WITH FORWARD LAV FLUSH.  R&R BALLAST PER MM.
